About Me: Female, 64, Port Angeles, WA, member since Feb 2008
I was given fentanyl patches in July of 07 for pain from a slipped disk. Dec 20, 2007 I had spinal fusion surgery. the horror is beginning. the pain, unbearable, but the patch, a lifesaver. I thought I'd just stay on them forever, they felt good and I was loosing so mu
[More]ch weight, I loved it. then the hot flashes got so unbearable, I was sweating all the time. the patch started to irritate my skin severly. I was on the 50mg patch. I couldn't stand it, I ripped off the patch and replaced it with a 25 mg patch. it was only a day and a half later when that too started to irritate my skin so bad, I ripped it off. the next morning I was shaking so bad, felt so anixous and couldn't hardly take care of myself. the next day, vomiting, then diahrrea. I felt like it was getting worse, not better. the next day, day 4, my husband insisted I see dr. he wanted me to slap on another patch, but it was day 4, I cried to him saying I don't want to start over with this. so he just laughed me off, sending me home with valium for shaking and something for nausia, and I toughed it out for 4 more days. by day 8, most was over. tomorrow is 3 weeks, I feel so much better. its a tough road, to make it through, but we are all better for kicking the meds, all of them. my dr was surprised, The mental thing though still is hard at times, but I think its getting less and less all the time.
Wow we have much in common. My husband also had a spinal fusion. He wishes he never did. I was on the Fentanyl patches for my kidneys had all the same reactions you did. Well I hope your doing better. xxoo Cara
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST